# SDR A6WA200740228

- Difficulty date: May 10, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Out Of Rig
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UNUSUAL REPETITIVE NOISE AFTER GEAR RETRACTION.  NOISE PERSISTED UNTIL GEAR EXTENSION, REPETITIVE PUMPING.  TROUBLESHOOTING REVEALED R-NOSE DOOR ACTUATOR OUT OF RIG.  (M)
